# SDR 07FDEA02993

- Difficulty date: August 20, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 42,604 hours, 27,399 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING CLIMBING THROUGH FL270, CABIN ALT SHOWED 10,000, CLOSED CARGO HEAT OUTFLOW VALVE, NO CHANGE IN CABIN ALTITUDE.  PERFORMED QRH CABIN ALT WARNING CHECKLIST.  THEN PERFORMED FAILURE OF PRESSURIZATION OF CONTROL CHECKLIST.  SYSTEM WOULD NOT PRESSURIZE IN AUTO OR STBY.  IT DID WORK IN MANUAL.  OUTFLOW VALVE INDICATED FULL CLOSED IN AUTO AND STBY MODES.  REMOVED AND REPLACED PRESSURE CONTROLLER PER M/M 21-31-010-4.  OP'S CHECK NORMAL ON GROUND.
